MathSciNet Relay Station
MathSciNet bibliographic data
MR2448694 (2009i:65213) 65N30 (65N12)
Cockburn, Bernardo; Guzmán, Johnny; Wang, Haiying Superconvergent discontinuous Galerkin methods for second-order elliptic problems. Math. Comp. 78 (2009), no. 265, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement